MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-27702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that "(b)(6) 2025, the doctor found swg kinked prior to the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened cvc kit.The guidewire was assembled in the guidewire assembly; however, the end cap was not present.Signs of use in the form of biological material were observed on the guide wire, inside the guide wire tubing and in the introducer needle, which contradicts the customer report that this event was observed prior to use.Visual analysis revealed one major kink and two offset coils on the guide wire.It was also noted that the distal j-bend was misshapen.When fully assembled inside the tubing with a lab inventory guidewire cap , the location of the kink is located at the exposed section of the guide wire.Therefore, this location would not be protected by the tubing within the kit.When fully assembled inside the tubing, the location of the offset coil would be located inside the blue straightener , protecting it from damage within the kit.Microscopic examination confirmed the damage.The kink on the guide wire measured 86mm from the distal weld.The offset coils measured 25mm from the distal weld.The guide wire length measured 604mm, which is within the specification limits of 596mm-604mm per the guide wire product drawing.The guide wire outer diameter measured 0.790mm, which is within the specification limits of 0.788mm-0.826mm per the guide wire product drawing.The guide wire was advanced through the returned arrow raulerson syringe (ars) and 18ga introducer needle.Resistance was encountered at the location of the kink.All functional sections of the guide wire passed with no issue.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".During functional testing excess biological material was removed from the 18 ga introducer needle as the guidewire passed through the ars/needle assembly.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and one relevant finding was identified.The ifu provided with the kit informs the user, "do not use if package is damaged." the report of a kinked guidewire was confirmed through complaint investigation of the returned sample.Visual analysis revealed a kink and an offset coils towards the distal end.When fully assembled inside the returned tubing, the kink is located in the exposed section of the guide wire.The offset coils are located within the blue straightener tube.Signs of use in the form of biological material were observed, which contradicts the customer report that the defect occurred prior to use.The guide wire met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, the root cause cannot be determined at this time as it is unknown if the damage occurred before or after the customer handled.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23582409
Report Number3006425876-2025-01059
Device Sequence Number9505835
Product Code FOZ
UDI-Device Identifier00801902102362
UDI-Public(01)00801902102362(11)240627(17)260531(10)71F24F0132(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Catalogue NumberCS-27702-E
Device Lot Number71F24F0132
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown